Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the finiteness of the semigroup of conjugacy classes of left ideals for algebras with radical square zero

Tom 142 / 2016

Arkadiusz Męcel Colloquium Mathematicum 142 (2016), 1-49 MSC: Primary 16P10; Secondary 15A21, 16D99, 20M99. DOI: 10.4064/cm142-1-1

Streszczenie

Let $A$ be a finite-dimensional algebra over an algebraically closed field with radical square zero, and such that all simple $A$-modules have dimension at most two. We give a characterization of those $A$ that have finitely many conjugacy classes of left ideals.

Autorzy

  • Arkadiusz MęcelInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek